# SDR DALA2023071005515

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N940DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38687
- Aircraft time: 28,839 hours, 10,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2850640) CRACK TRACK RBL 17.24 LOC. BS 727L,727J AND 727E AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON TRACK RBL 13.84 LOC BTW BS 727D TO BS 727F AND BTW BS 727I TO 747 AT AFT CARGO COMPARTMENT AS PER B737-900ER SRM 53-00-53-2R PROCEDURE 3 FIGURE 201 REPAIR 3 SHEET 1 AND SHEET 2 AND DWG: 146A7501.
